MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent profile problem was encountered.The 80% stenosed target lesion was located in the mildly tortuous and mildly calcified left iliac vein.A 14x60/9fr uni plus 75cm wallstent endoprosthesis self expanding was advanced for treatment of the patient pressure syndrome.The stent was deployed normally; however, after deploying about two centimeters, the stent ejected itself from the delivery system and the delivery system bounced off and retreated to the sheath orifice of the vessel.It appeared that the stent was not fully opened.Angiography revealed that the anterior portion of the stent was apposed to the vessel wall while the posterior half was not, and a blockage had formed in the lumen causing contrast retention.After post-dilatation, radiography showed improvement in flow rate and stagnation.The procedure was completed successfully.The patient condition following the procedure was stable.There were no patient complications as result of this event.
 
Additional Manufacturer Narrative
(b)(6).
 
Additional Manufacturer Narrative
E1-initial reporter address 1: no.(b)(6).Device evaluated by mfr.: the wallstent uni was returned for analysis.The device was received with the stent already deployed from the delivery system.A visual examination identified no damage or issues with the stent cups or stent holder of the returned device.A visual and tactile examination identified no issues with the tip and shaft of the device.
 
Event or Problem Description

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21742873
Report Number2124215-2025-20037
Device Sequence Number4109341
Product Code MAF
UDI-Device Identifier08714729204008
UDI-Public(01)08714729204008(17)260121(10)33260641
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2026
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0033260641
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight65 KG